Please help. I see that lots of people are having trouble sleeping on pristiq but I dont see insomnia listed as a side effect. I have been on pristiq for 5 days and find myself awake at 3:00am every morning. Also... does the side effect of loss of appetite eventually go away? I am a very small person to start with and dont want to loose any more weight. I guess what I need to know is... do the side effects go away after 4-6 weeks or do they continue on. I know it takes the med 4-6 weeks to start working. This is my first try at an antidepressant/anxiety med and feel really lost and nervous about taking an antidepressant. Thanks so much.
13 Jun 2010
i am on 100mg of pristiq after 4 weeks and am still having side effects like lethargy and had a big meltdown 2 days ago crying anger speaking to pysc explainrd i must give this drug 4-6 weeks to improve side effects i am anti dep resistant and have tried alot of meds all i can say is allow 6 weeks before deciding if this is the right drug for you i take it you suffer depression ? hang in there
13 Jul 2010
What time of day do you take it? It is designed as a once daily, morning dose med. Loss of appetite and nausea generally go away after 1-2 weeks with this drug. Any concerns you have about other side effects and how long they last should be addressed with your prescriber.
Please remember that drugs can only ever provide a piece of the solution and I recommend you also look at type of diet, exercise, stress levels and whether you have adequate emotional support in you life.
Hope this helps :)
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on cymbalta for years and have just accepted the side effects: the inability to have an orgasm and sleeping way too much. I finally ...
3 answers • 21 Jan 2011
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Hello all, I had pristiq for the first time, and i had a lot of side effects nausea, could not eat, could not sleep, sweating, more irritated and a ...
3 answers • 20 May 2012
I have been on pristiq going on five days, terrible stomach pain, no appetite and I still have some anxiety, when should these side effects wear off? ...
3 answers • 16 Jul 2012
Looking for long term users that may have developed any side effects and, once off it, how are things going.
0 answers • 30 Nov 2013